# SDR CA120221008

- Difficulty date: February 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm GIV
- Engine: Rroyce TAY6108
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: JR18750
- Condition: Cracked
- Location: Engine
- Part time: 9,619 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STAGE 10 ROTOR DISC CRACKED AT DOVETAIL, 1 OFF.   THE CRACK STEMS FROM DOVETAIL SLOT AND RUNS INTO END FACE.  DISC, SN DETM19460 NO IMPACT DAMAGES ARE VISIBLE ON THE DISC.
